Copy of GAVISCON DOUBLE ACTION LIQUID 150ML
GAVISCON DOUBLE ACTION LIQUID 300ML
- Gaviscon Double Action Liquid provides powerful, fast effective relief from heartburn and indigestion.
- Brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion.
- Lasts up to 4 hours
- Combining two antacids, calcium carbonate and sodium bicarbonate, that helps to neutralise excess stomach acid to relieve pain and discomfort.
- Safe to use in pregnancy
- Do not take if you are allergic to any of the ingredients.
- Not suitable for children under 12 years unless on doctors recommendation.
We Also Recommend